Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 201947, 11 pages
http://dx.doi.org/10.1155/2012/201947
Research Article

Parametric Extended General Mixed Variational Inequalities

Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 6 February 2012; Accepted 16 February 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. V Noor, K. I. Noor, and E. Al-Said, “Iterative methods for solving nonconvex equilibrium variational inequalities,” Applied Mathematics & Information Sciences, vol. 6, no. 1, pp. 65–69, 2012. View at Google Scholar
  2. J. Kyparisis, “Sensitivity analysis framework for variational inequalities,” Mathematical Programming, vol. 38, no. 2, pp. 203–213, 1987. View at Publisher · View at Google Scholar
  3. J. Kyparisis, “Sensitivity analysis for variational inequalities and nonlinear complementarity problems,” Annals of Operations Research, vol. 27, no. 1–4, pp. 143–173, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. Dafermos, “Sensitivity analysis in variational inequalities,” Mathematics of Operations Research, vol. 13, no. 3, pp. 421–434, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. Y. Qiu and T. L. Magnanti, “Sensitivity analysis for variational inequalities defined on polyhedral sets,” Mathematics of Operations Research, vol. 14, no. 3, pp. 410–432, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. L. Tobin, “Sensitivity analysis for variational inequalities,” Journal of Optimization Theory and Applications, vol. 48, no. 1, pp. 191–209, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. A. Noor, “Extended general variational inequalities,” Applied Mathematics Letters. An International Journal of Rapid Publication, vol. 22, no. 2, pp. 182–185, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. M. A. Noor, “Sensitivity analysis of extended general variational inequalities,” Applied Mathematics E-Notes, vol. 9, pp. 17–26, 2009. View at Google Scholar · View at Zentralblatt MATH
  9. M. A. Noor, “Auxiliary principle technique for extended general variational inequalities,” Banach Journal of Mathematical Analysis, vol. 2, no. 1, pp. 33–39, 2008. View at Google Scholar · View at Zentralblatt MATH
  10. M. A. Noor, “Sensitivity analysis for quasi-variational inequalities,” Journal of Optimization Theory and Applications, vol. 95, no. 2, pp. 399–407, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. A. Moudafi and M. A. Noor, “Sensitivity analysis for variational inclusions by Wiener-Hopf equation techniques,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 3, pp. 223–232, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. M. A. Noor and K. I. Noor, “Sensitivity analysis for quasi-variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 290–299, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. J. Liu, “Sensitivity analysis in nonlinear programs and variational inequalities via continuous selections,” SIAM Journal on Control and Optimization, vol. 33, no. 4, pp. 1040–1060, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. R. P. Agarwal, Y. J. Cho, and N. J. Huang, “Sensitivity analysis for strongly nonlinear quasi-variational inclusions,” Applied Mathematics Letters, vol. 13, no. 6, pp. 19–24, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. M. A. Noor, K. I. Noor, and T. M. Rassias, “Some aspects of variational inequalities,” Journal of Computational and Applied Mathematics, vol. 47, no. 3, pp. 285–312, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. M. A. Noor, K. I. Noor, and T. M. Rassias, “Parametric general quasi variational inequalities,” Mathematical Communications, vol. 15, no. 1, pp. 205–212, 2010. View at Google Scholar · View at Zentralblatt MATH
  17. M. A. Noor, “Solvability of extended general mixed variational inequalities,” Albanian Journal of Mathematics, vol. 4, no. 1, pp. 13–17, 2010. View at Google Scholar
  18. M. A. Noor, S. Ullah, K. I. Noor, and E. Al-Said, “Iterative methods for solving extended general mixed variational inequalities,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 804–813, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. M. A. Noor, “Some aspects of extended general variational inequalities,” Abstract and Applied Analysis, vol. 2012, Article ID 303569, 16 pages, 2012. View at Publisher · View at Google Scholar
  20. M. A. Noor, K. I. Noor, Z. Y. Huang, and E. Al-Said, “Implicit schemes for solving extended general nonconvex variational inequalities,” Journal of Applied Mathematics, vol. 2012, Article ID 646259, 20 pages, 2012. View at Publisher · View at Google Scholar
  21. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” vol. 258, pp. 4413–4416, 1964. View at Google Scholar · View at Zentralblatt MATH
  23. C. Baiocchi and A. Capelo, Variational and Quasivariational Inequalities, John Wiley & Sons, New York, NY, USA, 1984.
  24. F. Giannessi and A. Maugeri, Variational Inequalities and Network Equilibrium Problems, Plenum Press, New York, NY, USA, 1995.
  25. D. Kinderlehrer and G. Stampacchia, An Introduction to Variational Inequalities and Their Applications, vol. 88, Academic Press, New York, NY, 1980.
  26. M. A. Noor, “General variational inequalities,” Applied Mathematics Letters, vol. 1, no. 2, pp. 119–122, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. P. Shi, “Equivalence of variational inequalities with Wiener-Hopf equations,” Proceedings of the American Mathematical Society, vol. 111, no. 2, pp. 339–346, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. N. D. Yen, “Hölder continuity of solutions to a parametric variational inequality,” Applied Mathematics and Optimization, vol. 31, no. 3, pp. 245–255, 1995. View at Publisher · View at Google Scholar
  29. N. D. Yen and G. M. Lee, “Solution sensitivity of a class of variational inequalities,” Journal of Mathematical Analysis and Applications, vol. 215, no. 1, pp. 48–55, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH